Commentarii Mathematici Helvetici

, Volume 66, Issue 1, pp 263–278

Minimal surfaces bounded by convex curves in parallel planes

  • William H. MeeksIII
  • Brian White
Article

DOI: 10.1007/BF02566647

Cite this article as:
Meeks, W.H. & White, B. Comment. Math. Helv. (1991) 66: 263. doi:10.1007/BF02566647

Copyright information

© Birkhäuser Verlag 1991

Authors and Affiliations

  • William H. MeeksIII
    • 1
    • 2
  • Brian White
    • 1
    • 2
  1. 1.Mathematics DepartmentUniversity of MassachusettsAmherstUSA
  2. 2.Mathematics DepartmentStanford UniversityStanfordUSA